MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NEUROMASTER G1; EVOKED RESPONSE ELECTRIC STIMULATOR (MAIN UNIT FOR MEE-2000)

NIHON KOHDEN CORPORATION NEUROMASTER G1; EVOKED RESPONSE ELECTRIC STIMULATOR (MAIN UNIT FOR MEE-2000)
Model Number DC-200B
Medical Device Problem Codes Application Program Problem (2880); Unintended Application Program Shut Down (4032)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they were running some dummy patient testing with the dc-200ba main unit for the mee-2000a system.They system crashed.The mee-2000a neural function measuring system is intended to monitor, record, and display the bioelectric signals produced by sensory and motor pathways; and the system measures and displays electric/ auditory/visual evoked potential (ep), electroencephalography (eeg), and electromyography (emg), skin temperature of distal portion of extremities, spo2, and etco2.Not in patient use.
 
Additional Manufacturer Narrative
The customer reported that they were running some dummy patient testing with the dc-200ba main unit for the mee-2000a system.They system crashed.The mee-2000a neural function measuring system is intended to monitor, record, and display the bioelectric signals produced by sensory and motor pathways; and the system measures and displays electric/ auditory/visual evoked potential (ep), electroencephalography (eeg), and electromyography (emg), skin temperature of distal portion of extremities, spo2, and etco2.Not in patient use.The same thing happened with this mee-2000a system prior to this occurrence.The only difference was that it was using another dc-200ba main unit at the time of that occurrence.That occurrence has been reported in (b)(4).Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: concomitant medical device: the following device(s) were being used in conjunction with the mee-2000a system.Main unit: model: dc-200ba, sn: (b)(4).
 
Event or Problem Description
The customer reported they were running dummy patient tests with the mee-2000a system when the system crashed.The device was not in patient use.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported they were running dummy patient tests with the mee-2000a system when the system crashed.The device was not in patient use.Investigation summary: the issue was resolved by turning off the option to store raw waves.This option was causing the unit to overload as it was storing each waveform.As such, the cause of the issue was due to incorrect settings.As the device was not returned for evaluation, other issues contributing to the reported problem could not be determined.A serial number review of the reported device does not reveal additional related complaints.A complaint history review of the customer's account does reveal a similar complaint reported in ticket 141923.However, during the evaluation of the main unit in that ticket, nihon kohden repair center (nk rc) was not able to duplicate the reported issue and did not find any other problems.The root cause is likely related to use error and improper settings.Additional device information: d10: concomitant medical device: the following device was used in conjunction with the mee-2000a system.Main unit.Model: dc-200ba.Sn: (b)(6).
 
Additional Manufacturer Narrative
Udi related data quality updates.Corrected information: d1 brand name: corrected the brand name from mee-2000a to neuromaster g1.D4 additional device information / model #: corrected the model # from mee-2000a to dc-200b.D4 additional device information / catalog #: corrected the catalog # from mee-2000a to dc-200ba.D4 additional device information / primary unique device identifier (udi) #: corrected the udi # to include the production identifier (pi) information.This is a correction to the suspect medical device involved in the reported event, specifically the unique device identifier (udi) information in section d of the fda form 3500a.
 
Event or Problem Description

Brand Name
NEUROMASTER G1
Common Device Name
EVOKED RESPONSE ELECTRIC STIMULATOR (MAIN UNIT FOR MEE-2000)
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key14875453
Report Number8030229-2022-02964
Device Sequence Number5690613
Product Code GWF
UDI-Device Identifier04931921118054
UDI-Public(01)04931921118054(21)282
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K142624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDC-200B
Device Catalogue NumberDC-200BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer12/08/2023
12/08/2023
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date12/11/2023
08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DC-200BA SN (B)(6); DC-200BA SN (B)(6); DC-200BA SN (B)(6)
Patient SexUnknown